# SDR BAQA091780

- Difficulty date: January 9, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,605 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050031904
- Part serial: 2199
- Condition: Inoperative
- Location: Cockpit
- Part time: 6,605 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAG SHOWING ON DIRECTIONAL GYRO.  INOPERATIVE. REPLACED WITH SERVICABLE UNIT.
